# SDR USAA2012092500017

- Difficulty date: August 11, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 60,936 hours, 40,702 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 654645262A
- Part serial: MA3562
- Condition: Cracked
- Location: Lt Spoiler
- Part time: 28,622 hours, 19,184 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - CRACK ON LEFT INBOARD GROUND SPOILER OUTBOARD FITTING AT WBL 174.50.  REPLACED LEFT INBOARD GROUND SPOILER IAW B737 AMM 27-62-12-004-001 & 27-62-12-404-012.
